# SDR AALA202107208472

- Difficulty date: July 19, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 41,815 hours, 16,318 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ROW LIGHTING AT 15C HAS BECOME DISCONNECTED FROM CHAIR. REATTACHED EMERGENCY EXIT LIGHT ASSEMBLY TO SEAT 15C AS REQUIRED.
